# SDR FDEA202208272080

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,779 hours, 22,147 cycles
- Engine: Ge CF680C2D1F
- Engine time: 83,273 hours, 20,040 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hose
- Part number: 1349M10P04
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT PASSING APPROXI 2500 FT FELT A BRIEF THUMP.  APPROX 10 SECS LATER, NR 2 ENG ROLLED BACK TO BELOW IDLE.  GOT LVL 2 ENGINE 2 RPM LO ALERT.  ENG STILL WINDMILLING AT ABOUT 20% N1.  RAN QRH & ATTEMPTED A RESTART,  NO SUCCESS. SHUT ENG DOWN  DECLARED AN EMERGENCY WITH ATC. RETURNED TO DFW.  REPLACED #2 ENG LH FUEL MANIFOLD SUPPLY HOSE PER AMM 73-11-03-4-1, LEAK CHK   GOOD. REF WRI 72-00/1669 # 2 ENG BOROSCOPED WITH NO DEFECTS NOTED PER AMM 72-00-07-6-1. PERFORMED #2 ENG STALL INSP IAW AMM 7-00-5-6-1,  NO DEFECTS NOTED.  PERFORMED #2 ENG MAX POWER ASSURANCE RUN IAW AMM 71-00-00-5-1, ALL PARAMETERS WITHIN LIMITS & NO FUEL LEAKS NOTED.  ACFT OK FOR SVC.
